Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 34, NWS Amarillo, TX

April 20, 2016Collingsworth County, Donley County, Texas

NWS Amarillo, TX issued this severe thunderstorm warning at Apr 20, 2016, 6:47 PM CDT for Collingsworth County, Donley County, Texas. It was in force for 43 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 20, 2016, 6:47 PM CDT (23:47 UTC)
Expired
Apr 20, 2016, 7:30 PM CDT
In force
43 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Collingsworth County, TX, Donley County, TX

The radar

The Amarillo radar (KAMA), 106 km from the middle of the area, began a volume at 23:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 20, 6:50 PM CDTHAIL 0.889 S Mclean, TXNICKEL SIZE HAIL COVERING THE GROUND UP TO 3 INCHES DEEP.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 11.8 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2016-04-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2016-04-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 68 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1313 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
68 m²/s²
0-3 km storm-relative helicity
70 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

141 
WUUS54 KAMA 202347
SVRAMA
TXC087-129-210030-
/O.NEW.KAMA.SV.W.0034.160420T2347Z-160421T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
647 PM CDT WED APR 20 2016

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN COLLINGSWORTH COUNTY IN THE PANHANDLE OF TEXAS...
  NORTHEASTERN DONLEY COUNTY IN THE PANHANDLE OF TEXAS...

* UNTIL 730 PM CDT

* AT 646 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES SOUTH OF
  MCLEAN...OR 18 MILES NORTHEAST OF CLARENDON...MOVING SOUTHEAST AT 25
  MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...TRAINED WEATHER SPOTTERS. 

  IMPACT...MINOR DAMAGE TO ROOFS...SIDING...AND TREES IS POSSIBLE. 
           HAIL DAMAGE TO VEHICLES IS EXPECTED. HAIL MAY ACCUMULATE 
           ON ROADWAYS CAUSING HAZARDOUS TRAVEL. 

* LOCATIONS IMPACTED INCLUDE...
  DOZIER...SAMNORWOOD AND QUAIL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS!

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3504 10075 3518 10064 3518 10059 3506 10022
      3481 10046
TIME...MOT...LOC 2346Z 302DEG 23KT 3508 10061 

HAIL...1.00IN
WIND...60MPH
 
$$

BIEDA
2 follow-up statements
916 
WWUS54 KAMA 210000
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
700 PM CDT WED APR 20 2016

TXC087-129-210030-
/O.CON.KAMA.SV.W.0034.000000T0000Z-160421T0030Z/
COLLINGSWORTH TX-DONLEY TX-
700 PM CDT WED APR 20 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR NORTHWESTERN COLLINGSWORTH AND EAST CENTRAL DONLEY COUNTIES...

AT 700 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES WEST OF
DOZIER...OR 19 MILES SOUTHWEST OF SHAMROCK...MOVING SOUTHEAST AT 25
MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...TRAINED WEATHER SPOTTERS. 

IMPACT...MINOR DAMAGE TO ROOFS...SIDING...AND TREES IS POSSIBLE. HAIL 
         DAMAGE TO VEHICLES IS EXPECTED. HAIL MAY ACCUMULATE ON 
         ROADWAYS CAUSING HAZARDOUS TRAVEL. 

LOCATIONS IMPACTED INCLUDE...
DOZIER...SAMNORWOOD AND QUAIL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 3507 10064 3512 10060 3514 10052 3506 10022
      3484 10044
TIME...MOT...LOC 0000Z 302DEG 23KT 3503 10051 

HAIL...1.00IN
WIND...60MPH
 
$$

BIEDA
049 
WWUS54 KAMA 210020
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
720 PM CDT WED APR 20 2016

TXC087-129-210030-
/O.EXP.KAMA.SV.W.0034.000000T0000Z-160421T0030Z/
COLLINGSWORTH TX-DONLEY TX-
720 PM CDT WED APR 20 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN COLLINGSWORTH AND
EAST CENTRAL DONLEY COUNTIES WILL EXPIRE AT 730 PM CDT...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS BEEN REPLACED
BY A NEW WARNING...THEREFORE THIS WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 3507 10064 3512 10060 3514 10052 3506 10022
      3484 10044
TIME...MOT...LOC 0018Z 302DEG 23KT 3503 10051 

$$

BIEDA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 20, 6:22 PM CDT, 25 minutes earlier.

Area forecast discussion, Apr 20, 6:22 PM CDT, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
622 PM CDT WED APR 20 2016

.AVIATION...
00Z ISSUANCE...CURRENTLY VFR AT ALL SITES. KAMA SHOULD BE SEEING RAIN
AND VICINITY SHOWERS IN THE NEXT HOUR PASS THROUGH. KDHT WILL SEE
LIGHT RAIN CHANCES OVER THE NEXT COUPLE HOURS. KGUY SHOULD BE DONE
WITH RAIN FOR THE NIGHT. WINDS DO NOT APPEAR TO BE TOO ERRATIC WITHIN
THESE STORMS. WINDS WILL BE SWINGING TO THE NORTH AND SKIES WILL
CLEAR OUT BEHIND THE STORMS. KAMA HAS A DECENT CHANCE TO SEE SOME FOG
DEVELOPMENT FROM 08Z TO 16Z. FOR NOW HAVE GONE WITH 5SM BUT COULD SEE
VSBY DROP BELOW THAT.

BEAT

&&

.PREV DISCUSSION... /ISSUED 334 PM CDT WED APR 20 2016/

SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT

THE MESOSCALE UPDATE ISSUED EARLIER TODAY (AND SEEN AT THE BOTTOM OF
THIS DISCUSSION) STILL HOLDS FOR THIS AFTERNOON/EVENING.

AFTER THE STORMS CLEAR LATE THIS EVENING, WE COULD SEE A BIT OF FOG
DEVELOP IN SATURATED UPSLOPE FLOW IN THE SE TX PANHANDLE, LIKELY MOST
PREVALENT IN PLACES THAT IT RAINS THIS EVENING. ANY PATCHY FOG SHOULD
CLEAR SHORTLY AFTER DAYBREAK THURSDAY. THURSDAY AND FRIDAY WILL BE
BEAUTIFUL DAYS WITH CLEAR SKIES, RELATIVELY LIGHT WINDS AND PLEASANT
TEMPERATURES MAINLY IN THE 70S.

SIMPSON/LORENZEN

LONG TERM...SATURDAY THROUGH TUESDAY NIGHT...

AN UPPER LOW WILL BE MOVING ACROSS THE GREAT BASIN TO START THE
FORECAST PERIOD WITH SOME DIFFERENCES WITH EITHER A WEAK SHORT WAVE
OR CLOSED LOW DOWN IN MEXICO LINKING UP WITH THE SYSTEM. MODEL
GUIDANCE IS SHOWING DISCREPANCIES ABOUT HOW THE NORTHERN UPPER LOW
WILL PHASE WITH THE SYSTEM IN MEXICO...WITH THE ECMWF SHOWING THE
BEST POTENTIAL FOR PRECIPITATION CHANCES WHILE THE GFS KEEPS THE
SOUTHERN LOW FURTHER SOUTH. A LEE SIDE TROUGH MAY SET UP ALONG THE
LEE OF THE ROCKIES AND MTNS OF EASTERN NEW MEXICO REGARDLESS OF
REPRESENTATION AND POSITIONING OF THE PHASING SYSTEMS...WHICH WOULD
AID IN RETURN SOUTHERLY MOISTURE FLOW INTO OUR REGION. HAVE OPTED TO
REINTRODUCE A SLIGHT CHANCE OF THUNDERSTORMS SATURDAY NIGHT GIVEN
FORECAST SKEW- T PROFILES SHOWING INSTABILITY...ALBEIT
ELEVATED...AROUND 500 TO 750 J/KG.

UNCERTAINTIES IN THE EXTENDED FORECAST CONTINUE LATE SUNDAY THROUGH
TUESDAY NIGHT.  ANOTHER STRONG UPPER LOW WILL MOVE ACROSS THE GREAT
BASIN OF THE WESTERN UNITED STATES...WITH THE ECMWF SHOWING A TRACK
THAT WILL TAKE THIS SYSTEM FURTHER SOUTH THAN THE GFS OR THE DGEX.
THE PROXIMITY OF THIS UPPER LOW IS KEY IN ORDER TO ASCERTAIN OUR
PRECIPITATION CHANCES...BUT A DRY SLOT IS REPRESENTED IN ALL
GUIDANCE ACROSS THE SOUTHWESTERN TWO-THIRDS OF THE CWA THROUGH
TUESDAY NIGHT. WILL CONTINUE WITH PRIOR FORECAST OF SLIGHT CHANCE
POPS IN THE NORTHERN AND NORTHEASTERN PANHANDLES WITH THE REST OF
THE CWA REMAINING DRY.  HIGH TEMPERATURES THROUGH THE FORECAST
PERIOD WILL BE IN THE MID 70S TO LOWER 80S...WHICH IS ABOUT 5 TO 10
DEGREES ABOVE NORMAL FOR THIS TIME OF YEAR.

BIEDA

PREV DISCUSSION... /ISSUED 1139 AM CDT WED APR 20 2016/

MESOSCALE UPDATE...
..SOME SEVERE WEATHER POSSIBLE TODAY IN MAINLY THE SOUTH CENTRAL
AND SOUTHEAST TX PANHANDLE...

* SYNOPTIC OVERVIEW: WE'LL SEE ONE LAST GASP SHRTWV TROUGH THIS
  AFTERNOON FROM THE NOW POSITIVELY TILTED UPR LOW THAT HAS CAUSED
  WEATHER EXCITEMENT AROUND THE AREA THE PAST 5 DAYS. WATER VAPOR
  ANALYSIS PLACES THE UPR LOW NEAR NORTH PLATTE, NE THIS MORNING WITH
  THE LOW EXPECTED TO LIFT TO NEAR OMAHA TONIGHT. THE NW FLOW SHRTWV
  WILL BEGIN TO IMPACT THE AREA EARLY THIS AFTERNOON, QUICKLY
  CROSSING THE CWA THIS EVENING. ASCENT FROM THE TROUGH AND ASSOC
  JET STREAK WILL BE ENOUGH TO SPAWN SCATTERED SHOWERS AND
  THUNDERSTORMS THIS AFTERNOON/EVENING.

* MESOSCALE: SHEAR PROFILES WILL BE FAVORABLE FOR ORGANIZED
  CONVECTION THOUGH SOMEWHAT WEAK INSTABILITY (IE MLCAPE VALUES OF
  MAYBE 300-600 J/KG) SHOULD KEEP THIS FROM BEING A BARN BURNER OF A
  DAY. NAM MLCAPE PROGS OF 750-1000 J/KG THIS AFTERNOON JUST EAST OF
  KAMA SEEM TO BE OVERDONE AS THE NAM HAS OVER-ANALYZED THE AMOUNT
  OF LOW-LVL MOISTURE DOWNSTATE SO FAR THIS MORNING. DO THINK THAT
  THE HIGHER SIDE OF RAP/HRRR VALUES OF AROUND 500 J/KG MLCAPE COULD
  BE REALIZED THOUGH GIVEN THE RAPID REDUCTION OF LOW CLOUD COVER
  SEEN IN LATEST GOES SUPER RAPID SCAN VIS SAT OBSERVATIONS.

* THREATS: THE CAPE DISTRIBUTION LOOKS TO MOST FAVOR ISOLATED
  DOWNBURST WINDS THIS AFTERNOON GIVEN A SOMEWHAT DEEP/DRY SUBCLOUD
  LAYER. WITH THE PROPENSITY FOR THE STRONGEST UPDRAFTS TO WANT TO
  ORGANIZE GIVEN THE FAVORABLE SHEAR PROFILE, SVR HAIL TO THE SIZE OF
  GOLF BALLS CANNOT BE RULED OUT IN STORMS THAT TAKE ON SUPERCELLULAR
  CHARACTERISTICS. THE TORNADO WINDOW LOOKS SMALL BOTH SPATIALLY AND
  TEMPORALLY BUT MAY BRIEFLY EXIST FOR AN HOUR EITHER SIDE OF SUNSET
  FOR A WEAK ISOLATED TORNADO SOMEWHERE IN THE SE PART OF THE TX
  PANHANDLE. THE RAPID NW TO SE STORM MOTIONS SHOULD PRECLUDE MUCH OF
  A FLOOD THREAT TODAY.

* TIMING & LOCATION: THE BEST CHANCES FOR SEVERE WEATHER THIS
  AFTERNOON WILL BE IN THE SOUTH CENTRAL AND SOUTH TX PANHANDLE,
  THOUGH ISOLATED STRONG TO SEVERE WIND GUSTS COULD OCCUR AS FAR
  NORTH AS DUMAS OR BORGER. AMARILLO WILL BE ON THE WESTERN EDGE OF
  THE THREAT, BUT A STRONG OR SEVERE STORM CANNOT BE RULED OUT FOR
  THE CITY. TIMING-WISE, THE BEST WINDOW WILL PROBABLY BE FROM AROUND
  5PM-10PM.

SIMPSON/LORENZEN

PRELIMINARY POINT TEMPS/POPS...
AMARILLO TX                45  73  46  78  52 /  50   0   0   0   0
BEAVER OK                  44  74  44  80  54 /  20   0   0   0   0
BOISE CITY OK              38  71  43  78  52 /  20   0   0   5   0
BORGER TX                  45  76  49  80  55 /  60   0   0   0   0
BOYS RANCH TX              43  75  45  80  54 /  40   0   0   0   5
CANYON TX                  43  74  46  79  52 /  40   0   0   0   0
CLARENDON TX               47  74  48  78  53 /  70   5   0   0   0
DALHART TX                 42  73  43  79  51 /  40   0   0   5   5
GUYMON OK                  43  74  44  79  53 /  30   0   0   0   0
HEREFORD TX                44  74  46  79  51 /  30   0   0   0   0
LIPSCOMB TX                46  74  45  79  55 /  30   0   0   0   0
PAMPA TX                   44  72  46  77  53 /  70   0   0   0   0
SHAMROCK TX                48  75  47  79  53 /  70   5   0   0   0
WELLINGTON TX              48  76  49  80  53 /  70   5   0   0   0

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
OK...NONE.

&&

16/14
Hazardous weather outlook, Apr 20, 3:19 PM CDT, 3 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AMARILLO TX
319 PM CDT WED APR 20 2016

OKZ001>003-TXZ001>020-211200-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
319 PM CDT WED APR 20 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED THUNDERSTORMS ARE EXPECTED LATE THIS AFTERNOON THROUGH THIS
EVENING. A FEW STORMS MAY BE STRONG TO SEVERE...WITH THE BEST CHANCES
FOR SEVERE STORMS IN THE SOUTH CENTRAL AND SOUTHEAST TEXAS PANHANDLE.
WIND GUSTS TO 70 MPH AND HAIL TO THE SIZE OF GOLF BALLS WILL BE
POSSIBLE IN THE STRONGEST STORMS.

PATCHY FOG IS POSSIBLE IN THE SOUTHEAST TEXAS PANHANDLE THURSDAY
MORNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

ELEVATED FIRE WEATHER CONDITIONS WILL BE POSSIBLE ON SUNDAY MAINLY
ACROSS THE WESTERN PORTIONS OF THE TEXAS AND OKLAHOMA PANHANDLES.

.SPOTTER INFORMATION STATEMENT...

EMERGENCY MANAGERS AND SPOTTER GROUPS SHOULD BE READY FOR POSSIBLE
ACTIVATION THIS AFTERNOON THROUGH TONIGHT ACROSS MAINLY THE SOUTHERN
HALF OF THE TEXAS PANHANDLE.

AREA FIRE MANAGERS AND EMERGENCY OFFICIALS SHOULD BE ALERT FOR
POSSIBLE ELEVATED FIRE WEATHER CONDITIONS ON SUNDAY ACROSS THE
WESTERN PANHANDLES.

In the hours before

Special weather statement, Apr 20, 6:01 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
601 PM CDT WED APR 20 2016

TXZ011-202345-
OLDHAM TX-
601 PM CDT WED APR 20 2016

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN OLDHAM COUNTY UNTIL 645
PM CDT...

AT 600 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
NARA VISA...MOVING SOUTHEAST AT 30 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL  BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF WESTERN OLDHAM
COUNTY.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3562 10304 3562 10297 3546 10262 3520 10292
      3533 10304
TIME...MOT...LOC 2300Z 304DEG 24KT 3559 10312

BIEDA
Special weather statement, Apr 20, 6:12 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
612 PM CDT WED APR 20 2016

TXZ016-210000-
DEAF SMITH TX-
612 PM CDT WED APR 20 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN DEAF SMITH COUNTY UNTIL
700 PM CDT...

AT 612 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11
MILES NORTHWEST OF BOOTLEG...OR 25 MILES NORTHWEST OF FRIONA...MOVING
EAST AT 35 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL  BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HEREFORD AND BOOTLEG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3475 10271 3486 10304 3498 10302 3502 10300
      3507 10297 3496 10231 3475 10240
TIME...MOT...LOC 2312Z 288DEG 32KT 3495 10296

BIEDA
Special weather statement, Apr 20, 6:16 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
616 PM CDT WED APR 20 2016

TXZ014-019-020-210000-
GRAY TX-DONLEY TX-COLLINGSWORTH TX-
616 PM CDT WED APR 20 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN COLLINGSWORTH...
SOUTHEASTERN GRAY AND NORTHEASTERN DONLEY COUNTIES UNTIL 700 PM
CDT...

AT 616 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
LAKE MCCLELLAN...OR 18 MILES NORTH OF CLARENDON...MOVING EAST AT 20
MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL  BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MCLEAN...ALANREED AND LAKE MCCLELLAN.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3515 10097 3531 10089 3523 10054 3518 10054
      3518 10045 3496 10057
TIME...MOT...LOC 2316Z 292DEG 17KT 3521 10085

BIEDA
Local storm report, Apr 20, 6:37 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
637 PM CDT WED APR 20 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     HAIL             5 WSW ALANREED          35.18N 100.82W
04/20/2016  E1.00 INCH       GRAY               TX   STORM CHASER

            STORM CHASER REPORTED QUARTER SIZE HAIL MIXED IN WITH
            PENNY AND NICKEL SIZE HAIL COVERING INTERSTATE 40.

&&

EVENT NUMBER AMA1600207

LORENZEN

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 7:29 PM CDTSpecial Weather StatementAMADallam46 min
Apr 20, 12:43 AM CDTDense Fog AdvisoryAMAArmstrong, Carson, Collingsworth, Dallam, Deaf Smith, Donley and 14 more6 hr
Apr 20, 6:01 PM CDTSpecial Weather StatementAMAOldham44 min
Apr 20, 6:12 PM CDTSpecial Weather StatementAMADeaf Smith48 min
Apr 20, 6:16 PM CDTSpecial Weather StatementAMADonley44 min
Apr 20, 6:31 PM CDTSevere Thunderstorm WarningAMACollingsworth, Donley, Gray29 min
Apr 20, 6:49 PM CDTSpecial Weather StatementAMAOldham26 min

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.